GST fusion prot.- HELP

Shahram Mori smori at nmsu.edu
Wed Nov 9 01:35:20 EST 1994


aduarte at vax.oxford.ac.uk wrote:
: Hello,



: I suspect the degradation occurs while still growing the cells because I use
: protease inhibitors (aprotinin, leupeptin and pepstatin, 3ug/ml each) and
: apply a brief sonication treatment while keeping the cells on ice all the time
: and working in the cold room.

I have been recently having the same protein degradation problems. I kept
everything on cold and had PMSF, Aprotonin and Pepstatin as my protease
inhibitors yet I got degradation. I think it is my lysis ( or protein
suspension ) buffer that may have lost its protease inhibiting activity. I
noticed a little bit of cloudiness in my protein buffer which prompts me
to think that it might be contaminated. You might wanna check your buffers
and their PH. 
Cheers

 --
Shahram Mori					   _/\_
Program in Molecular Biology			  _\  /_
Dept. of chemistry and Biochemistry Box 3C	  \_  _/
NMSU  Las Cruces NM				    ||
88003





More information about the Methods mailing list